Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Collineations in Weyl spaces of two dimensions


Author: Jack Levine
Journal: Proc. Amer. Math. Soc. 2 (1951), 264-269
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0040779-3
MathSciNet review: 0040779
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Luther Pfahler Eisenhart, Non-Riemannian geometry, American Mathematical Society Colloquium Publications, vol. 8, American Mathematical Society, Providence, RI, 1990. Reprint of the 1927 original. MR 1466961
  • [2] Jack Levine, Classification of collineations in projectively and affinely connected spaces of two dimensions, Ann. of Math. (2) 52 (1950), 465–477. MR 0036572, https://doi.org/10.2307/1969479
  • [3] T. Y. Thomas, The differential invariants of generalized spaces, Cambridge University Press, 1934, p. 22.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0040779-3
Article copyright: © Copyright 1951 American Mathematical Society